# SDR ASAA0956496

- Difficulty date: August 28, 2009
- Submitted: September 1, 2009
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 9,565 hours, 2,787 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Condition: Malfunctioned
- Location: Fmc
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FMC DISAGREE FLAG ON ND, COMPLETED QRH 11.2 FMC DISAGREE FLAG WENT AWAY.  INFO NOTED. SEAMC ETOPS DESK NOTIFIED.
